# SDR SWAA2025021495354

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 56,318 hours, 32,778 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CENTER GEAR DOOR CRACKED IN STRUCTURAL WEBBING FWD OF FWD SERRATED PLATE ATTACH POINT.<[01] OK TO CONTINUE ON CDL 30-10-3. CENTER AND INNER DOOR REMOVED PER CDL REQUIREMENTS.
